Jump to content
BubbyBeth

10mg Paxil - Recovering feelings but still confused

Recommended Posts

BubbyBeth

June 9th 2017 my feeling for my boyfriend and everyone was gone. Total numbness and major confusion about my sexuality. Now eight months later things are alot better. My boyfriend and I celebrated our 1st year anniversary. We survived:) I know that I love him cause my actions towards him say so. I hate that I'm still confused about my sexuality. It all started when the loss of feelings happened. Theres times when I'm so scared of my relationship falling apart that I can't even enjoy the present with my boyfriend. I'm always doubting our relationship but there is nothing wrong with our relationship. We get along very well. Our relationship is nothing but laughter. My boyfriend has been nothing but support through my recovery. He keeps telling me that all my weird thoughts will go away. And I'll love him entirely again. And he always say the confusion will go away. And I feel so bad cause out of this whole year I've only got to enjoy complete happiness with my boyfriend for four months and then after that I took Paxil and my life went to ruins. I just want this confusion to go away and I want to completely love and adore my boyfriend like I use to. When am I gonna get 100% better? I want to be happy again. 

Share this post


Link to post
TeaBea

Hi.  I'm sorry you're going through this, but then, most everyone here on this forum is on one side or the other of these nasty meds.  While I can't answer your question, I do have one of my own.  I'm curious about your statement that you question your sexuality.... does that mean that after taking Paxil, you started wondering if you were gay?  Did you have these thoughts before Paxil?  If you didn't, I'd say it's got to be the meds.  I guess the reason I'm asking is that I'd read it before somewhere--that these meds can indeed cause one's sexuality to change, but I'd never actually come across anyone saying that about themselves before.  We have a young family member who had a brief fling with the opposite sex, and I think it was because she was medicated, but I've not asked her mother.  It caused an uproar in the family, I guess because they didn't see it coming (probably because it hadn't been there before!), and she's now back with a boyfriend.  Anyway, it just makes me more curious now....

 

How long were you on Paxil.  How long off?  These meds change way too much of a person!  I wish you the very best.  Hang in there...your own mind will come back to you given enough time and support.  

 

 

Share this post


Link to post
BubbyBeth

It was after taking Paxil it was during the withdrawal period. I'm not as confused but I'm still a bit confused. If that makes sense. I know it was the meds that messed up my way of thinking. I find my boyfriend attractive. I'm always kissing him if anything. 

Like before taking Paxil I thought girls were pretty but it was more like " ugh I hate her shes so pretty" but now it just seems different. 

I was on Paxil for a week but I had the worst side effects that you can possibly imagine. Homicidal thoughts ,major memory loss, constant body shaking, unable to feel feelings. In one more month it will be a year since withdrawaling cold turkey from Paxil. Things are alot better but I would say I'm probably 80% all better. I'm not all there yet, I have very bad days and I have very good days. I'm guessing its all about time right now. And alot of patience. Thank you so much. I hope everything with you is okay:)

Share this post


Link to post
TeaBea

Thanks for answering, BubbyBeth.  

 

It's so sad that just a few days of these pills is often all it takes to ruin a life.  I've been watching the news, wondering if they'll ever mention these SSRI meds as a causative factor in all these mass school shootings (which they are, if you look for the info).  You mentioned feeling "homicidal" while on Paxil for that week..... can you describe that?  Looking back, could you see how easily it might've been for you to act on those thoughts?  (My husband was the medicated one in our family, and during withdrawal, he told me it'd be a good idea if I hid the guns, but I had already done it due to the way he'd been acting a week earlier.  He won't talk about that part now because he doesn't want to scare me).

 

Good luck!

 

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...